| Catalog Number |
6000-012-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during setup prior to a surgical procedure at the user facility that the short pointer fell off, and the tip broke off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during set up at the user facility, there was no patient involvement and no delay to a surgical procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.